# SDR W8PA970515

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL AND ATTACH BRACKETS BS 927-947, STRINGER 21R, WL 187.  FABRICATED NEW INTERCOSTAL AND ATTACH BRACKETS AND INSTALLED, BS 927-947, STRINGER 21R, WL 187.  (M)
